MathSciNet Relay Station
MathSciNet bibliographic data
MR429996 (55 #3004) 16A64
Rieffel, Marc A. Induced representations of rings. Canad. J. Math. 27 (1975), 261–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement